Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On multiple prime divisors of cyclotomic polynomials

Author: Wayne L. McDaniel
Journal: Math. Comp. 28 (1974), 847-850
MSC: Primary 10A40; Secondary 10-04
MathSciNet review: 0387177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let q be a prime $ < 150$ and $ {F_n}$ be the cyclotomic polynomial of order n. All triples (p, n, q) with p an odd prime $ < {10^6}$ when $ q < 100$ and $ p < {10^4}$ when $ 100 < q < 150$ are given for which $ {F_n}(q)$ is divisible by $ {p^t}(t > 1)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40, 10-04

Retrieve articles in all journals with MSC: 10A40, 10-04

Additional Information

PII: S 0025-5718(1974)0387177-4
Keywords: Cyclotomic polynomial, sum of divisors
Article copyright: © Copyright 1974 American Mathematical Society